# SDR DALA2017030601794

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FORWARD CARGO BAY CARGO TRACK AT BS 500I, LBL 19 CORRODED.  CUT AND REMOVED THE CARGO TRACK. FABRICATED AND INSTALLED A NEW CARGO TRACK AND SPLICE IAW SRM 51-10-02, 57-00-53 AND 53-00-53, REPAIR 3.
